Alert archive / Iowa / Wind Advisories in 2006

Wind Advisory 3, NWS Quad Cities, IA

March 31, 2006Clark County, Scotland County, Missouri; 13 counties in Illinois; 21 counties in Iowa

NWS Quad Cities, IA issued this wind advisory at Mar 31, 2006, 3:31 AM CST for Clark County, Scotland County, Missouri; 13 counties in Illinois; 21 counties in Iowa. It took effect at Mar 31, 2006, 8:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2006, 3:31 AM CST (09:31 UTC)
In effect from
Mar 31, 2006, 8:00 AM CST
Expired
Mar 31, 2006, 6:00 PM CST
In force
10 hr
Issued by
NWS Quad Cities, IA
All 36 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 329 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
329 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDVN 310931
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 AM CST FRI MAR 31 2006

...STRONG WINDS TODAY...

.STRONG WINDS ARE EXPECTED ACROSS PORTIONS OF OUR AREA TODAY AS A
STRONG STORM SYSTEM EXITS THE REGION. THE WIND ADVISORY AREA IS
ROUGHLY SOUTHEAST OF A LINE THROUGH FAIRFIELD AND DUBUQUE.

IAZ054-065>068-078-087>089-098-099-ILZ001-002-007-009-015>018-
024>026-034-035-MOZ009-010-311745-
/O.NEW.KDVN.WI.Y.0003.060331T1400Z-060401T0000Z/
JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-
HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MAQUOKETA...TIPTON...CLINTON...
MUSCATINE...BETTENDORF...DAVENPORT...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
331 AM CST FRI MAR 31 2006

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

SUSTAINED WINDS AS HIGH AS 35 TO 40 MPH ARE POSSIBLE TODAY. WIND
GUSTS AS HIGH AS 40 TO 45 MPH ARE ALSO POSSIBLE. THE BEST CHANCES
OF SEEING THE HIGHEST WINDS ARE SOUTHEAST OF A LINE THROUGH
FREEPORT AND BURLINGTON.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JAZ
3 follow-up statements
000 
WWUS73 KDVN 311604
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 AM CST FRI MAR 31 2006

...STRONG WINDS TODAY...

.A DEEP LOW PRESSURE SYSTEM MOVING WESTWARD ACROSS SOUTHERN
MINNESOTA AND WISCONSIN TODAY WILL GENERATE STRONG WINDS ACROSS
EASTERN IOWA... NORTHWESTERN ILLINOIS... AND NORTHEASTERN MISSOURI.

IAZ040>042-051>053-063-064-076-077-010000-
/O.EXA.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-IOWA-JOHNSON-KEOKUK-
WASHINGTON-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY...
SIGOURNEY...WASHINGTON
1004 AM CST FRI MAR 31 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SUSTAINED WINDS AS HIGH AS 35 TO 40 MPH ARE POSSIBLE TODAY...WITH WIND
GUSTS AS HIGH AS 40 TO 45 MPH. WINDS WILL VEER FROM SOUTHWESTERLY
TO NORTHWESTERLY THROUGH THE DAY.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ054-065>068-078-087>089-098-099-ILZ001-002-007-009-015>018-
024>026-034-035-MOZ009-010-010000-
/O.CON.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/
JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-
HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MAQUOKETA...TIPTON...CLINTON...
MUSCATINE...BETTENDORF...DAVENPORT...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
1004 AM CST FRI MAR 31 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SUSTAINED WINDS AS HIGH AS 35 TO 40 MPH ARE POSSIBLE TODAY... WITH WIND
GUSTS AS HIGH AS 40 TO 45 MPH. WINDS WILL VEER FROM SOUTHWESTERLY
TO NORTHWESTERLY THROUGH THE DAY.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MAYES
000 
WWUS73 KDVN 312107
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CST FRI MAR 31 2006

...STRONG WINDS CONTINUE ACROSS THE AREA...

.A DEEP LOW PRESSURE SYSTEM MOVING WESTWARD ACROSS SOUTHERN
MINNESOTA AND WISCONSIN TODAY WILL CONTINUE TO GENERATE STRONG
WINDS ACROSS EASTERN IOWA... NORTHWESTERN ILLINOIS... AND
NORTHEASTERN MISSOURI.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-010000-
/O.CON.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
307 PM CST FRI MAR 31 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SUSTAINED WINDS AS HIGH AS 30 TO 35 MPH ARE POSSIBLE TODAY...
WITH WIND GUSTS AS HIGH AS 40 TO 45 MPH. WINDS WILL VEER FROM
WESTERLY TO NORTHWESTERLY THROUGH THE REST OF THE DAY.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MAYES
000 
WWUS73 KDVN 312345
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CST FRI MAR 31 2006

...WIND ADVISORY TO EXPIRE AT 6 PM...

.WINDS ARE GRADUALLY DIMINISHING ACROSS THE AREA AND WILL CONTINUE
TO DO SO INTO THE EARLY MORNING HOURS. THUS THE WIND ADVISORY WILL
BE ALLOWED TO EXPIRE AT 6 PM.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-010045-
/O.EXP.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
545 PM CST FRI MAR 31 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 31, 3:20 AM CST, 11 minutes earlier.

Area forecast discussion, Mar 31, 3:20 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 AM CST FRI MAR 31 2006

.DISCUSSION...
SHRA/TSRA THAT AFFECTED OUR CWA THURSDAY EVENING HAD EXITED THE AREA
EARLY THIS MORNING. SATELLITE SHOWS NICE CLEAR SLOT FOLLOWING THE
CONVECTION AND WAS IN SERN IA. SOME LOW CLOUDS EXTENDED AS FAR S AS
S CTRL IA. WATER VAPOR SHOWS THIS DRY SLOT NICELY WITH MORE DRY AIR
TO THE SW.

UKMET/RUC INITIALIZED THE BEST W/R/T USING FEATURES AND TIME
CONTINUITY THEREOF IN THE MOST RECENT 12Z AND 00Z UPPER AIR
ANALYSES. THUS I FOLLOWED THE RUC FOR THE VERY NEAR TERM AND THE
UKMET OUT TO DAY 3.

TWO MAIN WX ISSUES EXIST IN THIS FCST. THE FIRST IS THE WIND
ADVSIORY TODAY AND THE OTHER IS THE CHANCES FOR CONVECTION ON SUNDAY
INTO SUNDAY NIGHT.

I HAVE DECIDED TO ISSUE A WIND ADVISORY TODAY. IT WILL COVER PARTS
OF SE AND E CTRL IA...AS WELL AS ALL OF OUR COUNTIES IN IL AND MO.
THE WINDS WILL BE QUITE A CHALLENGE TODAY. THE EDGE OF THE
WRAPAROUND CLOUD DECK WILL HAVE QUITE A BEARING ON THE SPEEDS.
PRESENTLY I EXPECT THE POSITIONING OF THE CLOUD DECK TO BE SUCH THAT
THE WINDS WILL EQUAL OR EXCEED ADVISORY CRITERIA IN THE
AFORMENTIONED AREA. 850 MB WINDS ARE AROUND 50 KT TODAY...AND
100-850 MB LAPSE RATES ABOVE THE NOMINAL 6.5 C/KM VALUE SUGGEST
ENOUGH DOWNWARD MOMENTUM TRANSPORT FOR ADVISORY CRITERIA. OUR 850 MB
TECHNIQUE OF TAKING 70 PERCENT OF PROGGED 850 MB WINDS YIELDS
POTENTIAL SUSTAINED SURFACE WINDS AS HIGH AS AROUND 40 MPH
TODAY...WITH GUSTS TO AROUND 45 MPH. EXPECT HIGHEST WIND SPEEDS TO
BE NEAR EDGE OF THE CLOUD DECK. IF THE CLOUD DECK GOES MORE SE THAN
EXPECTED THEN WINDS WILL BE LIGHTER. DAYTIME SHIFT WILL HAVE TO
MONITOR THIS.

NEXT SYSTEM APPROACHES OUR AREA SUNDAY NIGHT AS SHORTWAVE TROF
EXITS THE ROCKIES AND CLOSES OFF AN H5 LOW IN THE NE-SD AREA. SFC
LOW DEVELOPS OVER NRN NE AND TRACKS NE TO NEAR FSD BY SUNDAY
EVENING. TRIPLE POINT EXPECTED TO TRACK FROM W CTRL TO NEAR N CTRL
IA. SFC AND UPPER LEVEL FEATURES ARE FAVORABLE FOR CONVECTION ACROSS
OUR AREA SUNDAY EVENING INTO MONDAY MORNING. LATER SHIFTS WILL HAVE
TO ASSESS ANY DEFINITE SVR WX THREAT.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY TODAY ROUGHLY SE OF A KFFL-KDBQ LINE.
IL...WIND ADVISORY TODAY.
MO...WIND ADVISORY TODAY.

&&

JAZ
Hazardous weather outlook, Mar 30, 5:30 AM CST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 AM CST THU MAR 30 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-311100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
530 AM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A STRONG EARLY SPRING STORM SYSTEM WILL MOVE UP OUT OF THE SOUTHERN
PLAINS TODAY AND ACROSS NORTHERN IOWA TONIGHT. THIS SYSTEM WILL HAVE
THE CAPABILITY TO PRODUCE STRONG TO SEVERE THUNDERSTORMS IN THE AREA
BY LATE AFTERNOON AND ESPECIALLY TONIGHT.

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA FROM WEST
TO EAST DURING THE EVENING HOURS. INCREASING CLOUD COVER AND
SHOWER ACTIVITY TODAY SHOULD LIMIT HEATING AND SURFACE INSTABILITY...
RESULTING IN THE GREATEST THREAT FROM ANY STORMS THROUGH LATE
AFTERNOON TO THAT OF A FEW STRONG WIND GUSTS AND SMALL HAIL. THERE
WILL BE A STREAM OF STRONG WINDS JUST A FEW THOUSAND FEET ABOVE THE
SURFACE BY THIS EVENING. AS THE MAIN LINE OF STORMS MAKES ITS WAY
EAST ACROSS THE AREA...IT MAY BE ABLE TO FORCE SOME OF THESE WINDS
ALOFT TO THE GROUND. THUS...THERE IS STILL A THREAT FOR DAMAGING
STRAIGHT LINE WINDS UP TO 65 MPH MAINLY FROM 7 PM...TO AROUND 1 AM AS
THIS LINE OF STORMS PASSES THROUGH.

A SECOND AREA OF THUNDERSTORMS MAY DEVELOP BEHIND THE MAIN LINE BY
LATE EVENING AND INTO THE EARLY OVERNIGHT HOURS. COLDER AND DRIER AIR
ALOFT WILL ALLOW SOME OF THESE LATE NIGHT STORMS TO POSSIBLY PRODUCE
HAIL UP TO THE SIZE OF QUARTERS. THEY MAY ALSO PRODUCE WIND GUSTS UP
TO 60 MPH. CURRENTLY IT APPEARS THAT THE AREA MOST AT RISK FOR THESE
SECONDARY STORMS WILL BE WEST OF FREEPORT ILLINOIS...TO FAIRFIELD
IOWA LINE. BESIDES THE WINDS PRODUCED BY THE THUNDERSTORMS...STRONG
GRADIENT WINDS GUSTING UP TO AT LEAST 40 MPH WILL OCCUR LATE TONIGHT
AND INTO FRIDAY MORNING.

THE STORM PREDICTION CENTER HAS OUTLOOKED THE ENTIRE AREA FOR A
SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AS THE LOW PRESSURE SYSTEM EXITS THE REGION ACROSS THE GREAT
LAKES...STRONG WESTERLY GRADIENT WINDS MAY GUST UP TO 40 MPH ON
FRIDAY. AFTER THAT...THE NEXT SUBSTANTIAL STORM SYSTEM TO IMPACT THE
AREA LOOKS TO BE ON SUNDAY AND SUNDAY NIGHT. EARLY INDICATIONS
SUGGEST THIS SYSTEM MAY BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL IN
PORTIONS OF EASTERN IOWA...NORTHWEST ILLINOIS AND NORTHEAST
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY TONIGHT.

12

In the hours before

Local storm report, Mar 30, 9:35 PM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     7 SW FARMINGTON         40.57N 91.83W
03/30/2006  E50 MPH          CLARK              MO   CO-OP OBSERVER

&&

MAYES
Local storm report, Mar 30, 10:09 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             2 S WARSAW              40.32N 91.43W
03/30/2006  E0.50 INCH       HANCOCK            IL   PUBLIC

            RELAYED VIA EM FROM PUBLIC REPORT TO DISPATCH.

&&

MAYES

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:10 PM CSTSevere Thunderstorm WarningDVNClark, Scotland50 min
Mar 30, 6:09 PM CSTSevere Thunderstorm WarningDVNIowa, Keokuk51 min
Mar 30, 8:26 PM CSTSevere Thunderstorm WarningDVNDes Moines, Lee49 min

Nearby

Wind Advisories in Iowa, 2006Wind Advisories in Illinois, 2006Wind Advisories in Missouri, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.